# SDR DALA2023011300262

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 105,658 hours, 16,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29AB AND SEAT 41AB ASILE EMERGENCY WHITE LIGHTS INOP.   SEAT 29A&B RECONNECTED DISCONNECTED WIRE AT CONNECTOR. SEAT 41A &B REPLACED SEAT LIGHT ASSY PER B767 AMM 33-51. OK FOR SVC.
